| Model Number |
DBP-125MICRO145 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Perforation of Vessels (2135); Vascular Dissection (3160)
| Date of Event |
04/17/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device analysis the device was not returned for analysis; therefore, an analysis of the actual complaint device is not possible.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.(b)(4).
Event or Problem Description
It was identified that during a peripheral orbital atherectomy procedure, a perforation and a type a dissection occurred.The events were identified by a third party vendor, core lab.Core lab reviewed all procedural angiograms as part of a csi clinical trial.The target lesion was located in the superficial femoral artery (sfa).The physician successfully treated the lesion using a csi orbital atherectomy device (oad).The physician then followed-up atherectomy with balloon angioplasty.No complications were noted during the procedure and the patient status remained stable throughout.Follow-up review by core lab identified a perforation and a type a dissection; however, no complications were noted by the treating physician during the procedure.The core lab angiogram evaluation was reviewed by csi for potential adverse events on 29 april 2016.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Correction: there were lesions treated in both the superficial femoral artery (sfa) and the posterior tibial (pt) artery during the case.In the initial report, the site of the core laboratory-identified type a dissection and perforation was incorrectly reported as occurring in the sfa.The dissection and perforation occurred in the pt artery, not the sfa.